# SDR RAIA990440

- Difficulty date: April 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N723TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 283
- Engine: Pwa PW124B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 8058131005
- Condition: Failed
- Location: Lt Engine
- Part time: 3,936 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 7326 - STL - LEFT TORQUE GAUGE STICKS AT 90 PERCENT.  MAINTENANCE REPLACED LEFT EEC.  (M)
